The $\alpha$-Arboricity of Complete Uniform Hypergraphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2011

The $\alpha$-Arboricity of Complete Uniform Hypergraphs

Abstract

$\alpha$-Acyclicity is an important notion in database theory. The $\alpha$-arboricity of a hypergraph H is the minimum number of $\alpha$-acyclic hypergraphs that partition the edge set of H. The $\alpha$-arboricity of the complete 3-uniform hypergraph is determined completely.
Fichier principal
Vignette du fichier
arboricity_of_three_uniform_hypergraphs.pdf (527.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00589689 , version 1 (30-04-2011)

Identifiers

Cite

Jean-Claude Bermond, Y.M Chee, Nathann Cohen, X. Zhang. The $\alpha$-Arboricity of Complete Uniform Hypergraphs. SIAM Journal on Discrete Mathematics, 2011, 25 (2), pp.600-610. ⟨10.1137/100806035⟩. ⟨inria-00589689⟩
152 View
177 Download

Altmetric

Share

Gmail Facebook X LinkedIn More